Modafinil And Heart Rate

Hi everyone,

I am fairly sure that I've found a link between modafinil and an increased heart rate, at least for the brand I use and myself.

I have months of resting heart rate data from my emwave. I typically average 67 bpm on 5-10 min emwave session, sitting down. The highest I have on record (premodafinil) is 75 and the lowest 60.

Started taking modafinil regularly about 1 month ago, and saw that after a week of use (200mg a day) my heart rate was 82 bpm!

I immediately stopped the modafinil use and it moved back to 67 within a few days.

As an experiment, I took 100 mg of modafinil yesterday morning. Now, my heart rate is 82 bpm this morning.

I should say that I feel absolutely fine, and will probably run a few more of these quasi experiments to rule out other causes, but I'm about 70% sure that modafinil is the cause.

Has anyone else has a similar experience? 80 bpm seems way too high.


  • suntouchersuntoucher Uninspired Potential
    edited November 2012
    Ask this on longecity forums. Nootropic discussion is kinda dull in here.

    But, to be honest, I think you are fairly out of shape. 67 feels kind of high when you are intentionally relaxing. You might want to consider doing some weight lifting or such.

    Lower resting heart rate = more efficient heart = more efficient oxygen supply, afterall.
Sign In or Register to comment.